# SDR UIEA2018112602690

- Difficulty date: November 26, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,010 hours, 16,664 cycles
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: Intermittent
- Location: Fire Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CARGO LOOP 1 AND MAIN CARGO LOOP 2 STATUS MESSAGE ON INTERMITTENTLY DURING FLIGHT ( PERFORMED MAIN CARGO COMPARTMENT SMOKE DETECTOR TEST PER FIM 26-14 FT 809, ALL LED GREEN FOR ZONE A,B,C,D, LOOP 1 AND LOOP 2 - NO EICAS MESSAGE DISPLAYED  )
